• ISSN: 2010-023X
    • Frequency: Bimonthly
    • DOI: 10.18178/IJTEF
    • Editor-in-Chief: Prof.Tung-Zong (Donald) Chang
    • Executive Editor: Ms. Cherry L. Chen
    • Abstracting/ Indexing:  ProQuest, Crossref, Electronic Journals Library , EBSCO, and Ulrich's Periodicals Directory
    • E-mail: ijtef@ejournal.net
IJTEF 2012 Vol.3(3): 187-193 ISSN: 2010-023X
DOI: 10.7763/IJTEF.2012.V3.197

Cumulative Conformance Count Charts with Variable Sample Sizes

Y. K. Chen and C. Y. Chen
Abstract—Cumulative count of conforming (CCC) chart has been shown effective for high-yield processes with very low fraction of nonconforming items. Traditional CCC chart assumes the products from a process are inspected item by item. Recently, the CCC chart was generalized to conform to the industrial practice where items are inspected sample by sample without according to the production order. Different from the traditional chart, the generalized CCC chart monitors the cumulative count of samples until a nonconforming sample is encountered. In order to improve the power of the generalized CCC chart to detect process changes, this study applied the control scheme of variable sample size (VSS) to the generalized CCC chart. The average time to signal (ATS) process change of the proposed chart was derived by Markov chain approach and taken as performance measure to evaluate its statistical efficiency. Performance comparisons between the proposed chart and generalized CCC chart are made to evaluate its usefulness.

Index Terms—Cumulative conformance count, variable sample size, markov chain.

Y. K. Chen is with Department of Distribution Management, National Taichung University of Science and Technology, 129, Sec 3, Sanmin Rd, Taichung, Taiwan (e-mail: ykchen@ nutc.edu.tw).
C. Y. Chen is with Department of Electronic Engineering, National Yunlin University of Science & Technolgy, 123, Sec 3, University Rd, Douliu, Yunlin, Taiwan (e-mail: author@lamar. colostate.edu).


Cite:Y. K. Chen and C. Y. Chen, "Cumulative Conformance Count Charts with Variable Sample Sizes," International Journal of Trade, Economics and Finance vol.3, no.3, pp. 187-193, 2012.

Copyright © 2008-2018. International Journal of Trade, Economics and Finance. All rights reserved.
E-mail: ijtef@ejournal.net